MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" (36 CM) APPX 8.0 ML, QUINFUSE ADD-ON SET W/4 SPIROS¿, BAG SPIKE, 5 CLAMPS (B; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" (36 CM) APPX 8.0 ML, QUINFUSE ADD-ON SET W/4 SPIROS¿, BAG SPIKE, 5 CLAMPS (B; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH3225
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.The investigation is pending completion.
 
Event or Problem Description
Event occurred regarding 14" (36 cm) appx 8.0 ml, quinfuse add-on set w/4 spiros¿, bag spike, 5 clamps (blue, 4 red), dry spike adapter where they reported that during infusion of a mitoxantrone, liquid was still dripping even after closing the red clamp.Device was use for chemo.Only one (1) device was affected in this report.There was patient involvement, no patient harm and there was no delay in critical therapy.
 
Additional Manufacturer Narrative
Received one used device for evaluation; no visual damages or anomalies were observed.The reported complaint of liquid still dripping could not be confirmed.The returned sample was tested and met product specifications.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
14" (36 CM) APPX 8.0 ML, QUINFUSE ADD-ON SET W/4 SPIROS¿, BAG SPIKE, 5 CLAMPS (B
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22781954
Report Number9617594-2025-01658
Device Sequence Number15517904
Product Code ONB
UDI-Device Identifier00840619025663
UDI-Public(01)00840619025663(17)290601(10)14045180
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3225
Device Lot Number14045180
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MITOXANTRONE
Patient SexUnknown